# SDR DALA2015042902968

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 45,232 hours, 23,462 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT BURNING PLASTIC ODOR DURING CLIMBOUT.  REPORTED COMING FROM VENTS IN FORWARD GALLEY.  SMELLED AGAIN ON APPROACH.  FOUND SMOKE DETECTOR FAN CIRCUIT BREAKER OUT IN COCKPIT.  REMOVED FIRST CLASS SHROUD.  FOUND FAN NOT TURNING AND EXTREMELY HOT.  R & R M1-83, FIRST CLASS SMOKE DETECTOR FAN MOTOR SYSTEM TEST.  CHECKS GOOD IAW AMM.
